# SDR UPS204181

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE SEAT TRACK FLANGE LBL 45 ON THE TOP STA 344-380, 560-640, ON BOTTOM STA 420-480 WL 208.  MAINTENANCE REPAIRED THE SEAT TRACK IAW 51-30-02, 51-10-01, 51-30-08, 51-10-02 AND MM 51-20-15.
